# SDR REXA2022112102565

- Difficulty date: October 23, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH69033214
- Condition: Corroded
- Location: Bs 581-597 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R BETWEEN FS 581.00 AND 597.00 IS CORRODED .  REPIARED STRINGER 24R BETWEEN FS581 AND FS597 IAW MHIRJ REO 690-53-31-700 REV-- DATED 2022-11-16
